Jump to content
helplinedonate
Sign in to follow this  
Guest

alternative to Requip

Recommended Posts

Guest

I am currently taking seven doses per day of Carpa/Levodopa and Comtan plus one dose of Azilect per day. I am experiencing end of dose symptoms of abdominal pains and shortness of breath. My doctor wants to put me on Requip to combat these symptoms, but I’ve heard about the strong side-effects of the drug. Is there anything else that I might try?

Share this post


Link to post
Share on other sites

I think it is reasonable to try requip. It is a safe drug, as long as you are aware of its side effects. It is a good drug.

 

You can increase your levodopa dose, or the frequency in taking your pills, but I agree with your doctror that requip should be considered.

 

Yours,

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×